# SDR SWAA2023110709579

- Difficulty date: October 10, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 50,978 hours, 30,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT BS 500D AND STRINGER 28L FWD CARGO COMPARTMENT 2023-635454<[01] REPLACED ANGLE-SUPPORT BS 500D AND STRINGER 28L FWD CARGO COMPARTMENT; IAW BOEING 737-700 SRM 51-40-02; IAW BOEING 737-700 SRM 51-10-02 ITEM 9; AND DWG 143A7902 SHEET 126 REV A. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE-SUPPORT BS 500D AND STRINGER 28L FWD CARGO COMPARTMENT; IAW BOEING 737-700 SRM 51-40-02; IAW BOEING 737-700 SRM 51-10-02 ITEM 9; AND DWG 143A7902 SHEET 126 REV A. SEE INDIVIDUAL SIGN OFF BELOW.
